Confused continued...

by Becki DiRubio
(Morgan HIll, CA)

Wray,
Thank you so much for your response, it helped a lot. A couple of things I forgot to tell you, is that 3 years ago I had my hormones tested and I had adrenal fatigue, with very little cortisol produced. I was high in DHEA and supplementing with progesterone at the time and the estrogen/progesterone ratio was high. They mentioned insulin resistance. Now 3 years later like I had written, my ratio to estrogen/progesterone is low, my DHEA and testosterone are high and I don't have hardly any of the symptoms of PCOS ,, but they mentioned insulin resistance and I know I have sugar issues. I get an immediate headache when I eat sugar, it makes me tired ad achey in my limbs. I have always had a lot of body and facial hair as I am Greek and it's in my family. I have uped my progesterone and feel a bit better in a week. I do need to finish my oral micronized progesterone pills because I paid for them. They are 200 mg, so how much do you think I am actually getting? I will switch to cream when I run out of the pills. And I have a tube of Progest left. I think I still have adrenal issues, cause I often feel jumpy and irritable and my adrenaline feels like it's going when I get upset. But last test my adrenals through saliva test were within normal range. Just wanted to fill in those gaps to fill the bigger picture out. I SOOOO very much appreciate your response. The lady my mother in law paid for hormone consulting didn't even respond to me. So I am so very grateful to you and your site. Already checked the "Estrogen Alternative" out from the library and read most of it. Excellent suggestion on reading!

Comments for Confused continued...

Click here to add your own comments

Sep 12, 2012
Confused continued...
by: Wray

Hi Becki I'm delighted upping the progesterone has helped, it should have done. I suggest you open the progesterone caps and empty the contents into a skin cream, and rub that on the skin. That way you will be getting the full benefit of the progesterone. It should be applied a minimum of twice a day too to prevent levels dropping. A sharp drop in blood glucose will send adrenaline soaring, any slight upset can cause levels to drop. And evidently you are very sensitive to drops in blood glucose. We do have a page on Insulin Resistance which gives a list of nutrients which help stabilise it. I'm glad the reading suggestion helped. I haven't up dated that page for about 10 years now! I don't read progesterone books anymore, or very rarely any books for that matter, I spend my life reading the studies now. At least they are up to date on the latest research. Let me know how you get on with using the caps as a skin cream instead. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...